MathSciNet Relay Station
MathSciNet bibliographic data
MR942142 65N15 (65N30)
Nochetto, Ricardo H.; Verdi, Claudio An efficient linear scheme to approximate parabolic free boundary problems: error estimates and implementation. Math. Comp. 51 (1988), no. 183, 27–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement